Has anyone experienced meanness and unhappiness with Arimidex?
- 287 views
- 8 times supported
- 33 comments
i have been in Arimidex for 3 weeks. After my lumpectomy an radiation. Has anyone experienced meanness. I am a happy person but lately I am a super B
All commentsGo to the last comment
@pal1210 I had my surgery a year ago and I still have tenderness in my breasts. I got scared to. Cancer is a scary thing but you can’t let it control your life. I know it’s very difficult. I pray a lot and I’m believing God has healed me. I know you gotta believe all things positive and it will get you through this. I’m still looking for a natural hormone suppressor because I’ve experienced side effects from the prescription.
@sara_at32 I had hot flashes immediately. I was on Arimidex for 5 month. It was giving me bone pain, hot flashes, anger issues, quick temper, not sleeping. Acheing all over. Was recently prescribed something else. Doc said to take a break and start on exemestane 25 mg, Will start back next week. Hoping I an tolerate this drug.
Thanks for your comments and input, I am feeling like all of you. It is depressing and scary to always be thinking why am I still hurting and why does it still feel so weird and creepy? I look deformed and feel deformed. Thinking about getting another opinion, either to go to another surgeon or a plastic surgeon who would know if what I look like is normal after this surgery. I thought this would be "a piece of cake" so to speak, like it is going to be no big deal, well it is turning out to be a big deal, I'm scared and not happy with the outcome. I know it could be worse, and I keep thinking because I still hurt, that they didn't get all the cancer and it is spreading inside of me! How do you get over that fear, I don't want to be wining to people and don't want to be running to different doctors, but I wish I had someone to talk to about it. Have not heard about exemestane medicine, hope it helps you sara. Let me know how it goes. I guess all the symptoms I am feeling is normal too. So maybe I should try one of the other medications, who knows? side effects seem the same from what I read on line about them. But don't know unless I try, right? I wish there was a place where we could all meet with some medical professionals who can answer out questions and concerns to relieve our fears, some medical people who specialize in breast cancer. Thank you all for taking the time to comment, it helps to know there are others out there feeling the way I feel. Just wish this had never happened, hoping it will get better and my fears will lessen.
God bless you all.
@pal1210 I tried exemestane but was only for a couple of weeks..I just felt so bad after taking Anastrozole I stopped it... the fear is normal... All I can say is I just put it all in God's hands.
has anyone experienced post radiation brachial plexopathy after breast cancer?
I have it’s a struggle but wearing compression sleeve
Has anyone tried tamoxifen. They want me to take it
@Puggies tried Exemestane couldn’t take it. It really hurt my cognitive thinking. Been off it since Christmas still having problems
Have not heard about Exemestane, must be like the one I am taking? I am on generic Arimidex, think it is called Anastrozole. I feel more muscle and joint pain and tenderness at times, and feeling down and depressed, but I felt that way off and on before, a lot of personal issues going on with relationships, not easy for sure. I thought these "golden years" would be better, but not so. Thinking about talking to the oncologist before March and trying another medication to see if it is any better, but I imagine all the drugs like that may have the same side effects. I also am worried about the scar tissue under my incision, does anyone have that? it is hard and lumpy and scary. Didn't know that would be like this too. A lot of things I did not expect to feel, this is so depressing. Our bodies are doing strange things after surgery. It is not natural. Anyone have similar thoughts and experiences?
Went to occupational therapist this week, she said the hardness is scar tissue, and she pushed on it, and said that has to be done, or it will get worse. It hurt, but I guess that is what needs to be done, to get it to be broken up. I don't like what my body is experiencing, it is like it is not me anymore, and no one explains this to me, it is so disappointing to feel alone a lot of the time, with no guidance or direction. What has our medical world become? People don't really care anymore, just hurry up and get your surgery, and then do your own research and try to get some answers and help. Have any of you experienced scar tissue, and what did you do about it? I need some help and suggestions please. I am still having pain and hurting in my chest. thanks everyone.
Give your opinion
Members are also commenting on...
Articles to discover...
10/03/2019 | Testimonial
07/12/2019 | Nutrition
06/25/2019 | Advice
01/08/2019 | Nutrition
09/06/2018 | Advice
02/04/2019 | News
10/25/2018 | Testimonial
Medication fact sheets - patient opinions...
You wish to be notified of new comments
You have been subscribed